| Model Number |
3544225 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
09/20/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: n/a.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a (b)(6) year-old caucasian female patient underwent a primary breast augmentation with two 225cc mentor memorygel breast implant prostheses and experienced bilateral capsular contracture postoperatively (left grade : iii, right grade: iv).The patient is experiencing bilateral breast pain.The diagnosis was confirmed based on the patient¿s symptoms.At the time of this report, mentor has received no information regarding an expected explantation date.This report is for the right sided prosthesis.
Additional Manufacturer Narrative
On (b)(6) 2020, mentor received additional information regarding the baker grade of capsular contracture.The baker grade of right-sided capsular contracture was initially reported as iv.However, additional information indicates that the baker grade is iii.Manufacturer's reference number: (b)(4).